Jan. 29th, 2007

I have had fairly nasty headaches for the last two days now. Frustrating. I can't imagine being any better hydrated and I've been drinking just as much caffiene as usual . . . I'm wondering if I'm suffering from some side effects after being on the prednisone for a week. I was told it was too short a time to suffer any real side effects, but perhaps . . .

Last day here. This was a really quick trip. Next time I'll be back east will probably be mid/late May.

I am looking forward to being reunited with my furballs though. I had a horrid dream about them Saturday night that involved me showing up to find the both of them beaten and abused, matted and with broken legs. It was a Sunday, and I couldn't find help for them anywhere - not a single vet office would pick up their phone. So, needless to say, I'm looking forward to hugging them.

I've already taken some Excedrin. Guess it's time for a giant latte.
Ugh. I hate packing at the end of a trip.

And this headache is so getting old . . .

Profile

rhd323

January 2013

S M T W T F S
  12345
6789101112
13141516171819
20212223242526
272829 3031  

Most Popular Tags

Style Credit

Expand Cut Tags

No cut tags
Page generated Jul. 24th, 2017 04:44 am
Powered by Dreamwidth Studios